Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Selzentry And Truvada Combination

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDSinfo

An Overview of Selzentry (Maraviroc, Celsentri)

mah-RAV-er-rock Brand Name: Selzentry Other Name(s): MVC Drug Class: Entry and Fusion Inhibitors Approved Use: Treatment of HIV Infection WARNING: Maraviroc can cause serious, life-threatening side effects. These include liver problems and heart problems. An allergic reaction may happen before liver problems occur. Stop taking maraviroc and call your health care provider right away if you have any of the following...
Ask the Experts

Selzentry with Thorazine

Dr. Thank you so much for answering my question. I don't have a good feeling about the selzentry with the thorazine. We have already tried the isentress with truvada. It kept the vl undetectable but caused more mental problems and the...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
Hello and thanks for posting.If your son's viral load is currently suppressed (and he's able to stay adherent), there's little risk of developing drug resistance. There should be no risk of developing PI resistance, since Complera... Read more »

Selzentry with Thorazine

My son is very sensitive to all of the HIV meds and antipsychotic meds. Thorazine is the only one that agrees with him. He is now taking complera for the past 4 months with a vl of 468, cd4 600. He has been undetectable for years on PI's...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
There is a potential drug interaction between maravirox and chlopromazine that could increase levels of chlorpromazine resulting in more side effects (such as low blood pressure and cardiac arrhythmias). Reliability of Trofile assay at low viral... Read more »

Selzentry and joint pain

I have been on Selzentry (and Isentress and Truvada) for about 6 months (POZ 22 years) and have been experiencing almost debilitating joint pain in my fingers and elbows. Is it going to get worse or better over time? Is there a good treatment to...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
Hello and thanks for your post.It's not clear from your post what the cause of your serious joint pain is. In my opinion, I'd be seeking a detailed diagnostic approach to assess if you have an arthritis, and if so, what type. Usually,... Read more »

follow up about Selzentry and Isentress

Dear Dr McGowan,Hi! This is Felicia again. Thanks for answering. I wanted to clarify that I have never been on treatment until 2 years ago = the only drugs I have taken are Kaletra and Truvada for 2 years now. Also, I have taken the tropism test...
Joseph McGowan, M.D., F.A.C.P.

Response from Joseph McGowan, M.D., F.A.C.P.

North Shore University Hospital
Felicia, one thing you should look into is the Co-pay coverage cards that are avaialable from the manufacturers for most of the ARVs. Some cover up to $400 per month in co-pays. This may help you stay on your regimen. Ask your pharmacist or... Read more »
Connect With Others

New combined Truvada/Sustiva combination

Posted by Anonymous, 3 Replies
Hi.
Just wondered if anybody knew as to when the above co-formulated combo will be available? I s it this year?
I am starting with Truvada + Sustiva, but as I not keen on taking tablets anyway, I would rather take just 1 tablet instead of 2.
Thank you Read more »

Sustiva + Truvada combination

Posted by richwales, 6 Replies
Im a 26 y/o male living in UK whos been on sustiva and truvada for 4 months now my Cd4 and viral load are doing great (gone from 14% 245 to 19% 472, and 18,200 to undectable) just finding the side affects of sustiva really can be hard to cope with,... Read more »

Truvada/Reyataz/Norvir

Posted by cm82391, 4 Replies
I'm taking a combination of the the three and i'm breaking out HORRIBLY!!!

Is anyone else on these meds and having this issues? Or one of the three above?

Or do I just have really bad skin? Read more »

Isentress,reyataz, selzentry ,horrible bladder/ colon/ joint pains

Posted by Ginger35, 1 Reply
Been on the first 2 meds 3 years was having mild cramps and colon problems ocational head acks, then lil over year ago added the selzentry , numbers got better but I started feeling worse , bladder feels like have pee all the time even if don't,... Read more »